Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 60528, 34 pages
http://dx.doi.org/10.1155/IJMMS/2006/60528

Ramanujan sums via generalized Möbius functions and applications

1Department of Mathematics, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, University of the Thai Chamber of Commerce, Bangkok 10400, Thailand

Received 22 May 2006; Revised 20 August 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vichian Laohakosol, Pattira Ruengsinsub, and Nittiya Pabhapote, “Ramanujan sums via generalized Möbius functions and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 60528, 34 pages, 2006. https://doi.org/10.1155/IJMMS/2006/60528.